# SDR DL73S981391

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65479592
- Condition: Corroded
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR CUTOUT FWD FRAME LWR CORNER AT FS 800 WAS FOUND CORRODED IN THE UPPER RADIUS NEAR S25R.  REPAIRED PER ERA 331884-14AD.
